# SDR 96ZZZX2586

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3187D
- Make and model: Bell 206B
- Aircraft serial: 1326
- Engine: Allsn 250C20B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Turbine
- Part number: 6898735
- Condition: Nozzle Failed
- Location: Nr 1
- Part time: 6,260 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, TORQUE YAW WAS EXPERIENCED ALONG WITH TOT RISES TO 890 DEGREES CELSIUS.  TORQUE WAS REDUCED TO 60 PERCENT AND TOT STABILIZED TO 800 DEGREES CELSIUS.  PILOT RETURNED TO OIL PLATFORM WHERE HE SAFELY LANDED.  INSPECTION OF ENGINE REVEALED NR 1 NOZZLE (ON CONDITION PART) HAD FAILED.
